i'm ill

Discussion in 'Suicidal Thoughts and Feelings' started by emogirl, May 28, 2007.

Thread Status:
Not open for further replies.
  1. emogirl

    emogirl Well-Known Member

    well i took an overdose on the 25th of may my birthday believe it or not and i still feel ill from it i don't know what to do

    :sad:i hate being 17
  2. pit

    pit Well-Known Member

    What are your symptoms?

    You may need to go to the emergency room.
  3. emogirl

    emogirl Well-Known Member

    stomach pains
  4. TheBLA

    TheBLA Well-Known Member

    Has the pain subsided? Is it getting better? This sounds really serious, you really probably will need to get some medical attention, not wait this out.

    Nobody knows that you attempted? Today's my birthday and I don't feel that great, sorry your feeling bad.
  5. emogirl

    emogirl Well-Known Member

    happy birthday hun
  6. TheBLA

    TheBLA Well-Known Member

    Thanks, how are you doing, are you getting better?
  7. emogirl

    emogirl Well-Known Member

    no not at all:sad:
  8. Insignificant

    Insignificant Account Closed

    i would go in and get checked out. something may have happened to the lining of your stomach which may be making things more sensitive or heaven knows whatelse. please go in and get it checked out so you may better know how to treat it from here. please take care
  9. emogirl

    emogirl Well-Known Member

    yes sarah i'm on here:biggrin:
  10. Bare rude. :tongue:

    You okay now? :hug:
  11. emogirl

    emogirl Well-Known Member

    no not really:sad:
  12. :hug:

    I needa go now, be back in a hour, love you hunni, stay strong for me okay? :)
  13. kath

    kath Well-Known Member

    Hmmm i know the feeling.But you really should get checked out.ive been put on medication for my stomach after overdosing before.When i ended up in pain from it before and actually bothered to tell someone [rare these days.]You may well need treatment and/or medication.i dont know what youve taken and im not suggesting you put it on here cos as you probably know it isnt allowed but i know with me they said there could be potential for stomach ulcers and ive also heard problems with stomach lining etc can be caused too.i think my stomach will always be sensitive cause of hte damage i have already and continue to cause.Please get checked out.You need medical help and also could develop more symptoms/problems.If you need someone to talk to anytime feel free to keep posting on SF or private message me anytime if you want to talk privately.i know its hard but please seek help [especially given your age the overdose may effect you more though can be dangerous at any age im sure.]Take care.kath

    PS By the way i dont mean days of medication that i had for this.It was months and i should probably still be on it.Please talk to a doctor or someone and try and stay safe.Talk to someone about how your feeling somehow if you can and let them know.Sorry your feeling so bad.
  14. gentlelady

    gentlelady Staff Alumni

    If you are not feeling better by now, you need to seek medical attention. There are many things that can be effected by an OD. None of them are something to mess around with. Please consider seeking help.
  15. TheBLA

    TheBLA Well-Known Member

    I'm assuming nobody knows that you attempted and it'll be a huge shock to them? Their going to find out if you get medical attention and thats one reason why your hesistating, hoping it'll get better on its own? Most likely that won't happen, I hope you can please get some medical attention, this sounds very serious, overdosing is extremely harmful. I hope you will be okay.
Thread Status:
Not open for further replies.